MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC IMRIS IMRI 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING SYSTEM,

IMRIS - DEERFIELD IMAGING, INC IMRIS IMRI 3T SKYRA SYSTEM; MAGNETIC RESONANCE IMAGING SYSTEM,
Model Number SKYRA
Medical Device Problem Codes Unintended Collision (1429); Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no device malfunction.A trained cleaning personnel failed to follow instructions and inadvertently brought a mr-unsafe trolley into the or suite while the magnet was deployed.The trolley was drawn into the magnet and caused damage to the magnet bore.The damaged magnet cover and collision detection ring were replaced and the mr was tested to verify proper function.This mdr is being submitted outside of the required timeframe as part of remedial action initiated by the manufacturer, in response to internally identified issues regarding failed electronic submissions through webtrader.
 
Event or Problem Description
On (b)(6) 2019, it was reported that a cleaning personnel was in the magnetic resonance suite while the magnet was deployed.An mr-unsafe trolley was drawn into the magnet, damaging the funnel cover and collision detection ring.There was no patient involvement and the user did not sustain any injury.

Brand Name
IMRIS IMRI 3T SKYRA SYSTEM
Common Device Name
MAGNETIC RESONANCE IMAGING SYSTEM,
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
kwaku amoah
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13424965
Report Number3010326005-2019-00027
Device Sequence Number20082104
Product Code LNH
UDI-Device Identifier00857534006059
UDI-Public00857534006059
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K133692
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Biomedical Engineer
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberSKYRA
Device Catalogue Number116118-000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2019
Initial Report FDA Received Date02/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/12/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown